Alert archive / Wisconsin / River Flood Watches in 2024

River Flood Watch 21, NWS La Crosse, WI

June 21, 2024Crawford County, Wisconsin

NWS La Crosse, WI issued this river flood watch at Jun 21, 2024, 11:45 AM CDT for Crawford County, Wisconsin. It took effect at Jun 23, 2024, 7:00 AM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jun 21, 2024, 11:45 AM CDT (16:45 UTC)
In effect from
Jun 23, 2024, 7:00 AM CDT
Expired
Jun 26, 2024, 2:20 PM CDT
In force
3 days
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

County Crawford County, WI

The radar

The La Crosse radar (KARX), 62 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kickapoo River at Gays Mills (GMIW3).

Action stage
11 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

637 
WGUS63 KARX 211645 RRA
FFAARX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service La Crosse WI
1145 AM CDT Fri Jun 21 2024

...The National Weather Service in La Crosse WI has issued a Flood 
Watch for the following rivers in Wisconsin...

  Kickapoo River at Viola affecting Richland and Vernon Counties.

  Kickapoo River at Readstown affecting Vernon County.

  Kickapoo River at Gays Mills affecting Crawford County.

  Kickapoo River at Soldiers Grove affecting Crawford County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area, remain alert to possible flooding.

Additional river and weather information is available at 
www.weather.gov/lacrosse.

The next statement will be issued this evening at 1145 PM CDT.

&&

WIZ053-055-220445-
/O.NEW.KARX.FL.A.0019.240623T0300Z-240624T2001Z/
/VIOW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1145 AM CDT Fri Jun 21 2024

...FLOOD WATCH IN EFFECT FROM SATURDAY EVENING TO MONDAY AFTERNOON...

* WHAT...Flooding is possible.

* WHERE...Kickapoo River at Viola.

* WHEN...From Saturday evening to Monday afternoon.

* IMPACTS...At 15.0 feet, Banker Park and Campground in Viola 
  experiences significant flooding.

* ADDITIONAL DETAILS...
  - At 10:30 AM CDT Friday the stage was 7.4 feet.
  - Forecast...Flood stage may be reached late tomorrow evening.
  - Flood stage is 14.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4353 9064 4347 9066 4346 9072 4348 9073
      4354 9070

$$

WIZ053-220445-
/O.NEW.KARX.FL.A.0020.240623T0900Z-240624T2100Z/
/REAW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1145 AM CDT Fri Jun 21 2024

...FLOOD WATCH IN EFFECT FROM LATE SATURDAY NIGHT TO MONDAY 
AFTERNOON...

* WHAT...Flooding is possible.

* WHERE...Kickapoo River at Readstown.

* WHEN...From late Saturday night to Monday afternoon.

* IMPACTS...At 12.0 feet, The park along the river experiences 
  significant flooding.

* ADDITIONAL DETAILS...
  - At 11:00 AM CDT Friday the stage was 4.3 feet.
  - Forecast...Flood stage may be reached early Sunday morning.
  - Flood stage is 11.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4346 9072 4341 9077 4341 9079 4347 9078
      4348 9073

$$

WIZ054-220445-
/O.NEW.KARX.FL.A.0021.240623T1200Z-240626T1920Z/
/GMIW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1145 AM CDT Fri Jun 21 2024

...FLOOD WATCH IN EFFECT FROM SUNDAY MORNING TO EARLY WEDNESDAY 
AFTERNOON...

* WHAT...Flooding is possible.

* WHERE...Kickapoo River at Gays Mills.

* WHEN...From Sunday morning to early Wednesday afternoon.

* IMPACTS...At 13.0 feet, Water begins to cover roads near the 
  river, including Sand Hill Road near Bell Center. Minor flooding 
  occurs in areas adjacent to the river, including Robb Park in Gays 
  Mills.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...Flood stage may be reached Sunday morning.
  - Flood stage is 13.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4336 9081 4327 9082 4328 9086 4337 9085

$$

WIZ054-220445-
/O.NEW.KARX.FL.A.0022.240624T0000Z-240625T0600Z/
/SOGW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1145 AM CDT Fri Jun 21 2024

...FLOOD WATCH IN EFFECT FROM SUNDAY EVENING TO EARLY TUESDAY 
MORNING...

* WHAT...Flooding is possible.

* WHERE...Kickapoo River at Soldiers Grove.

* WHEN...From Sunday evening to early Tuesday morning.

* IMPACTS...At 13.0 feet, Flooding of lowland swamps and farmland 
  near the river occurs.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...Flood stage may be reached Sunday evening.
  - Flood stage is 13.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4341 9077 4339 9077 4336 9081 4337 9085
      4341 9079

$$

DTJ
1 follow-up statement
011 
WGUS63 KARX 220350
FFAARX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service La Crosse WI
1050 PM CDT Fri Jun 21 2024

...The Flood Watch is extended for the following rivers in 
Wisconsin...

  Kickapoo River at Viola affecting Richland and Vernon Counties.

  Kickapoo River at Readstown affecting Vernon County.

  Kickapoo River at Soldiers Grove affecting Crawford County.

...The Flood Watch is replaced by a River Flood Warning for the 
following rivers in Wisconsin...

  Kickapoo River at Gays Mills affecting Crawford County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area, remain alert to possible flooding.

Additional river and weather information is available at 
www.weather.gov/lacrosse.

The next statement will be issued late tonight at midnight CDT.

&&

WIZ054-220500-
/O.CAN.KARX.FL.A.0021.240623T1200Z-240622T0350Z/
/GMIW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1050 PM CDT Fri Jun 21 2024

...FLOOD WATCH HAS BEEN REPLACED WITH A RIVER FLOOD WARNING...

The Flood Watch is cancelled for
  the Kickapoo River at Gays Mills
  and has been replaced with a Flood Warning.

* ADDITIONAL DETAILS...
  - At 9:00 PM CDT Friday the stage was 9.6 feet.
  - Forecast...Flood stage may be reached tomorrow evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4336 9081 4327 9082 4328 9086 4337 9085

$$

WIZ053-055-221700-
/O.EXT.KARX.FL.A.0019.240623T1000Z-240625T0130Z/
/VIOW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1050 PM CDT Fri Jun 21 2024

...FLOOD WATCH NOW IN EFFECT FROM LATE SATURDAY NIGHT TO MONDAY 
EVENING...

* WHAT...Flooding is possible.

* WHERE...Kickapoo River at Viola.

* WHEN...From late Saturday night to Monday evening.

* IMPACTS...At 14.5 feet, Two roads north of Viola may be under 
  water. Water may be over Highway 131, 3 miles north of Viola, near 
  Ski Hill Road, and also over Simmons Flat Road about a mile north 
  of town.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...Flood stage may be reached early Sunday morning.
  - Flood stage is 14.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4353 9064 4347 9066 4346 9072 4348 9073
      4354 9070

$$

WIZ053-221700-
/O.EXT.KARX.FL.A.0020.240623T1500Z-240625T0000Z/
/REAW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1050 PM CDT Fri Jun 21 2024

...FLOOD WATCH NOW IN EFFECT FROM SUNDAY MORNING TO MONDAY EVENING...

* WHAT...Flooding is possible.

* WHERE...Kickapoo River at Readstown.

* WHEN...From Sunday morning to Monday evening.

* IMPACTS...At 12.0 feet, The park along the river experiences 
  significant flooding.

* ADDITIONAL DETAILS...
  - At 10:00 PM CDT Friday the stage was 4.6 feet.
  - Forecast...Flood stage may be reached late Sunday morning.
  - Flood stage is 11.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4346 9072 4341 9077 4341 9079 4347 9078
      4348 9073

$$

WIZ054-221700-
/O.EXT.KARX.FL.A.0022.240624T0600Z-240625T1200Z/
/SOGW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1050 PM CDT Fri Jun 21 2024

...FLOOD WATCH NOW IN EFFECT FROM LATE SUNDAY NIGHT TO TUESDAY 
MORNING...

* WHAT...Flooding is possible.

* WHERE...Kickapoo River at Soldiers Grove.

* WHEN...From late Sunday night to Tuesday morning.

* IMPACTS...At 13.0 feet, Flooding of lowland swamps and farmland 
  near the river occurs.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...Flood stage may be reached early Monday morning.
  - Flood stage is 13.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4341 9077 4339 9077 4336 9081 4337 9085
      4341 9079

$$

Naylor

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood watch went out at Jun 21, 6:05 AM CDT, 5 hours 40 minutes earlier. Its key messages:

  • Repetitive rounds of heavy rain fall across much of the region this morning through Saturday afternoon. General rainfall amounts of 2-4 inches expected with localized amounts of 5-6+ inches, the higher amounts dependent on the degree of training between each round of storms.
  • Widespread river flooding likely as well as localized flash flooding due to this heavy rain. River flooding may last well into next week, especially along the Mississippi River.
  • Potential also exists for severe thunderstorms this afternoon and again Saturday, but this threat will be conditional in nature. Damaging winds look to the main threat.
  • A brief respite from the active pattern for Sunday and Monday, but more storms loom for Monday night into Tuesday.
Area forecast discussion, Jun 21, 6:05 AM CDT, 5 hours 40 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
605 AM CDT Fri Jun 21 2024

.KEY MESSAGES...

- Repetitive rounds of heavy rain fall across much of the region
  this morning through Saturday afternoon. General rainfall
  amounts of 2-4 inches expected with localized amounts of 5-6+
  inches, the higher amounts dependent on the degree of training
  between each round of storms.

- Widespread river flooding likely as well as localized flash
  flooding due to this heavy rain. River flooding may last well
  into next week, especially along the Mississippi River.

- Potential also exists for severe thunderstorms this afternoon
  and again Saturday, but this threat will be conditional in
  nature. Damaging winds look to the main threat.

- A brief respite from the active pattern for Sunday and Monday,
  but more storms loom for Monday night into Tuesday.

&&

.DISCUSSION...
Issued at 400 AM CDT Fri Jun 21 2024

Heavy Rain Details for Today and Saturday

A large MCS developed as forecast across southeast South Dakota
and northeast Nebraska last night and is plowing down along the
I-90 corridor in south-central Minnesota as of 09Z along a
broad surface warm front. As the convective models hinted at
yesterday, the storm track is about 50-70 miles further south
than the global models have indicated for days (and are still
indicating). In fact, the current trajectory of the MCS--almost
due east along the Corfidi vectors--is farther south than the
convective models are depicting. Additional convection is
feeding into the inflow side of the system, which will only
serve to reinforce this easterly push. Have adjusted the QPF
forecast to reflect this reality for today, but even this
adjustment may not quite be far enough south with hints that the
Corfidi vectors turn southeast into Wisconsin later this
morning.

Rainfall amounts within this lead MCS have been in the 2-4 inch
range in southwest Minnesota and southeast South Dakota with
localized pockets of 4-5 inches being reported. There will be
some degree of moisture transport into this system as it moves
through south-central into southeast Minnesota, but the overall
forcing should slowly wane through the morning and the MCS
rainfall efficiency should reflect this trend. Still am
expecting 1-2 inches with pockets of 3 inches not out of the
question as shown by the 21.00Z HREF PMM guidance, though
ongoing trends would shift this model QPF axis about 40 miles
south to near I-90.

This southern shift in the initial round of precipitation that
none of the models have fully captured casts a shadow on the
rainfall forecast for the next 24 hours and whether the entire
forecast needs a southern shift. The cold pool with this lead
MCS is not terribly strong at the moment over northwest Iowa and
there is still the upper level trough/forcing well upstream,
have stayed the course with expecting convective redevelopment
along the outflow boundary lifting northward to along I-90
throughout the afternoon in conjunction with a the ribbon of
the higher 925-850-mb theta-e advection. These cells may train
if the orientation of the warm frontal axis lines up with the
steering flow, which has been depicted by multiple solutions.

A second MCS rolls out of the Siouxland region on the nose of a
50-kt LLJ overnight, hauling east along a similar trajectory as
this morning's setup. It is interesting to note that the 21.06Z
HRRR has shifted this second MCS way back north to a trajectory
similar to what the global models were laying out yesterday for
right now. At this point, such a solution makes little sense
given the expected development ahead of the complex, which would
shunt its trajectory southward.

Finally, convection is expected to develop once again Saturday
afternoon along or ahead of the surface cold front that marches
southeastward during the day. The threat for heavy rain is not
as high with this final wave given the orthogonal motion of the
storm cells with the frontal motion vector. However, if these
cells track over areas that have been hit hard in the preceding
24 hours, a flash flood threat could quickly ensue.

The overall total rainfall forecast has changed little in
magnitude over the last 24 hours, just shifted southward. The
run total HREF PMM QPF output through Saturday afternoon has a
solid corridor of 2-4 inches laying out along a W-E axis (north
of I-90, but in reality it is more likely to occur along I-90),
with the run max values pushing 5-8 inches. These higher values
are quite possible in more localized areas given the convective
nature of the precipitation. Flash flooding isn't as much of a
concern with this lead wave of rain, but the soils will be
unable to handle much more rain with the next rounds this
afternoon and tonight, which is where a flash flood threat may
arise.

Severe Weather Details for This Afternoon and Saturday

Confidence in the severe weather threat for the next two days
is on the lower side given the convective contamination of the
environment. For this afternoon, if we can get enough
destabilization on the warm side of the front (not a sure-fire
bet given the upstream cloud shield), we could see a ribbon of
1000-1500 J/kg of SBCAPE along the boundary by peak heating.
Forecast hodographs are not terribly impressive with weak mid-
level flow that quickly becomes a mess once convection
initiates. There is some backing of the wind field along the
front that gives the hodographs some cyclonic concavity, but
these features also appear transient. Expect that any severe
weather threat will be very localized in nature and will need to
be assessed through the day.

Saturday afternoon's severe weather threat location hinges very
heavily on the evolution of the MCS Saturday morning.
Indications are that the cold pool with the overnight convection
will be stronger than today's system, possibly resulting in a
damaging wind threat with the morning wave of storms per the 00Z
HRRR NNN. This cold pool may also shunt the entire warm sector
farther south than the current outline of the SPC Day 2 Outlook.

Sunday - Monday: Brief respite from the Storms

With the main energy associated with the weekend upper level
trough lingering along the Canadian border and zonal flow
upstream, the cold air advection behind Saturday's front will
not last long. Scattered showers in central WI and daytime
cumulus will be the main sensible weather for Sunday before the
1010-mb surface high pressure cell slides through Sunday night.
Monday morning will start on the cooler side, with progressive
flow ushering the upper tropospheric shortwave ridge axis east
of the region by Monday afternoon, allowing warm, moist air to
stream northward once again.

Monday Night - Mid-Week: Another Round of Storms, Then Cooler

A pair of shortwave troughs ripple along the MN/Canadian border
Tuesday and Wednesday and will serve as the focus for shower
and thunderstorm development. The best potential for severe
weather will be with the first round of storms Monday night into
Tuesday before the warm sector is shunted south of the region.
It remains too far out to nail down the details in the
convective evolution and threats given the differences in the
wave characteristics and timing amongst the global ensembles
(resulting in broad lower end PoPs in the forecast).

However, there is higher confidence in longwave ridging
building west of the region for mid to late week that will bring
quieter weather for the Wednesday to Friday timeframe. The
exact placement and amplitude of the ridge axis will drive the
temperature forecast and when the next round of rainfall occurs,
but indications are for near or even slightly below normal
temperatures for that period.

&&

.AVIATION /12Z TAFS THROUGH 12Z SATURDAY/...
Issued at 600 AM CDT Fri Jun 21 2024

Widespread IFR to MVFR restrictions are forecast for the TAF
period as multiple rounds of showers and thunderstorms move
through the region. Pockets of LIFR restrictions lift this
morning with the best conditions (mostly MVFR--VFR in northern
Iowa and southwest Wisconsin) will be during the afternoon and
early evening hours. Winds will be from the southeast to south
at 5 to 10 kts through the period with higher gusts in any
storms. Confidence in the evolution of the heavy rainfall
threat and any restrictions is on the low side and subject to
rapid change.

&&

.HYDROLOGY...
Issued at 400 AM CDT Fri Jun 21 2024

Have expanded the flood watch eastward to encompass western
Wisconsin with the latest QPF estimates from the convective
models. The greatest threat for heavy rain still exists along
and west of the Mississippi River, but confidence in the exact
location of the heavy rainfall remains on the low side given how
sensitive the forecast to even small shifts in the movement of
the storms and their effects on subsequent storm morphology.
However, confidence is high in a widespread corridor of 2-4
inches along I-90 with pockets of 5-8 inches of rain not out of
the question.

River flooding concerns will last well into next week and
multiple rivers could exceed moderate flood stage if the
rainfall lines up correctly in their basins. Have also issued
new flood watches for river flooding at various locales along
the Mississippi River and its tributaries where the highest
rainfall totals look to be lining up.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flood Watch through Saturday afternoon for WIZ032>034-041>044-
     053>055.
MN...Flood Watch through Saturday afternoon for MNZ079-086>088-
     094>096.
IA...Flood Watch through Saturday afternoon for IAZ008>011-018-019.

&&

DISCUSSION...Skow
AVIATION...Skow
HYDROLOGY...Skow
Hazardous weather outlook, Jun 21, 4:30 AM CDT, 7 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
430 AM CDT Fri Jun 21 2024

IAZ008>011-018-019-MNZ079-086>088-094>096-WIZ032>034-041>044-
053>055-221330-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Wabasha-
Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Buffalo-Trempealeau-
Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-Crawford-Richland-
430 AM CDT Fri Jun 21 2024

This Hazardous Weather Outlook is for portions of north central
Iowa...northeast Iowa...southeast Minnesota...central Wisconsin...
southwest Wisconsin and west central Wisconsin.

.DAY ONE...Today and Tonight

A flood watch for flash flooding and river flooding is in effect
for today and tonight due to forecast heavy rain. Please
reference this product for more information.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A flood watch for flash flooding and river flooding remains in
effect through Saturday afternoon due to forecast heavy rain.
Please reference this product for more information.

Severe storms possible Saturday afternoon that could bring
damaging winds, hail and possibly a tornado.

There may be another round of severe storms Monday night into
Tuesday, but it is too early to determine any further details.

.SPOTTER INFORMATION STATEMENT...

Not expected at this time, but rainfall and any severe weather
reports today and Saturday would be appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

A webinar is scheduled for 1 pm today to discuss the heavy rain
and severe weather threat.

WIZ017-029-221330-
Taylor-Clark-
430 AM CDT Fri Jun 21 2024

This Hazardous Weather Outlook is for portions of central
Wisconsin and north central Wisconsin.

.DAY ONE...Today and Tonight

Scattered thunderstorms today with heavy rainfall at times that
could result in localized flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Additional thunderstorms are possible on Saturday that could bring
more heavy rainfall. Severe storms possible Saturday afternoon
that could bring damaging winds and hail.

There may be another round of severe storms Monday night into
Tuesday, but it is too early to determine any further details.

.SPOTTER INFORMATION STATEMENT...

Not expected at this time, but rainfall and any severe weather
reports today and Saturday would be appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

A webinar is scheduled for 1 pm today to discuss the heavy rain
and severe weather threat.

IAZ029-030-WIZ061-221330-
Fayette-Clayton-Grant-
430 AM CDT Fri Jun 21 2024

This Hazardous Weather Outlook is for portions of northeast Iowa
and southwest Wisconsin.

.DAY ONE...Today and Tonight

Scattered thunderstorms today with heavy rainfall at times that
could result in localized flooding. A few storms could be strong
to severe this afternoon and evening with damaging winds the main
threat. Hail and a brief tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Additional thunderstorms are possible on Saturday that could bring
more heavy rainfall. Severe storms possible Saturday afternoon
that could bring damaging winds, hail and possibly a tornado.

There may be another round of severe storms Monday night into
Tuesday, but it is too early to determine any further details.

.SPOTTER INFORMATION STATEMENT...

Not expected at this time, but rainfall and any severe weather
reports today and Saturday would be appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

A webinar is scheduled for 1 pm today to discuss the heavy rain
and severe weather threat.

KDS

In the hours before

Special weather statement, Jun 21, 7:51 AM CDT, 3 hours 54 minutes before
Special Weather Statement
National Weather Service La Crosse WI
751 AM CDT Fri Jun 21 2024

IAZ009>011-MNZ095-096-WIZ041>044-053>055-211500-
Howard-Winneshiek-Allamakee-Fillmore-Houston-La Crosse-Monroe-
Juneau-Adams-Vernon-Crawford-Richland-
Including the cities of Cresco, Decorah, Waukon, Preston,
Caledonia, La Crosse, Sparta, Tomah, Mauston, Friendship,
Viroqua, Prairie Du Chien, and Richland Center
751 AM CDT Fri Jun 21 2024

...Areas of Dense Fog possible through mid-morning...

Through 10 AM, there will be areas of dense fog mainly south of
the Interstate 90 corridor. This fog will reduce visibilities to a
quarter mile or less in some locations.

If traveling this morning, be prepared for fog that could
suddenly reduce visibilities to 1/4 mile or less. Expect the fog
to dissipate by 10 AM. Slow down and allow extra time to reach
your destination.

Boyne
Local storm report, Jun 21, 10:39 AM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
1039 AM CDT Fri Jun 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Rain             1 W Mantorville         44.07N 92.79W
06/21/2024  M2.15 Inch       Dodge              MN   Cocorahs

            Cocorahs station MN-DD-31 1 W Mantorville.

0630 AM     Rain             Elgin                   44.13N 92.26W
06/21/2024  M2.05 Inch       Wabasha            MN   Cocorahs

            Cocorahs station MN-WB-12 Elgin 0.4 WNW.

0930 AM     Rain             1 W Oronoco             44.17N 92.55W
06/21/2024  M1.97 Inch       Olmsted            MN   Mesonet

            Mesonet station ONOM5 1 W Oronoco.

0940 AM     Rain             Blair                   44.30N 91.23W
06/21/2024  M1.89 Inch       Trempealeau        WI   Mesonet

            Mesonet station TBLW3 Blair (IFLOWS).

0900 AM     Rain             3 SSE Mazeppa           44.23N 92.51W
06/21/2024  M1.85 Inch       Wabasha            MN   Cocorahs

            Cocorahs station MN-WB-28 Mazeppa 3.3 SSE.

1007 AM     Rain             4 ESE Douglas           44.08N 92.51W
06/21/2024  M1.65 Inch       Olmsted            MN   Public

&&
Local storm report, Jun 21, 11:28 AM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
1128 AM CDT Fri Jun 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 AM     Rain             2 W Rochester           44.02N 92.52W
06/21/2024  E1.83 Inch       Olmsted            MN   Public

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:53 PM CDTRiver Flood WatchARXJackson3 days
Jun 20, 9:34 PM CDTRiver Flood WatchARXBuffalo, Trempealeau13 hr
Jun 21, 3:34 AM CDTRiver Flood WatchARXLa Crosse, Vernon21 days
Jun 21, 10:46 AM CDTRiver Flood WatchARXBuffalo, Trempealeau62 hr
Jun 21, 10:46 AM CDTRiver Flood WatchARXBuffalo, Trempealeau5 days
Jun 21, 10:52 AM CDTRiver Flood WarningARXBuffalo, Trempealeau20 days
Jun 21, 11:33 AM CDTRiver Flood WatchARXLa Crosse, Trempealeau71 hr
Jun 21, 11:45 AM CDTRiver Flood WatchARXRichland, Vernon3 days
Jun 21, 11:45 AM CDTRiver Flood WatchARXVernon3 days
Jun 21, 11:45 AM CDTRiver Flood WatchARXCrawford4 days
Jun 21, 12:07 PM CDTRiver Flood WatchARXPepin34 hr
Jun 21, 12:07 PM CDTRiver Flood WatchARXCrawford, Grant21 days
Jun 21, 12:07 PM CDTRiver Flood WatchARXGrant34 hr
Jun 21, 2:32 PM CDTSpecial Weather StatementARXCrawford28 min

Nearby

River Flood Watches in Wisconsin, 2024Every river flood watch in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.